# SDR ABXA060310

- Difficulty date: December 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 69,757 hours, 65,373 cycles
- Engine: Pwa JT8D7B
- Engine time: 2,687 hours, 2,741 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115
- Part serial: 5843
- Condition: Defective
- Location: Lt Engine
- Part time: 6,205 hours, 6,557 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE ANTI-ICE WAS SELECTED ON.  LEFT ENGINE VALVE ANNUNCIATOR REMAINED ILLUMINATED WITH ENGINE ANTI-ICE ON.  REPLACED LEFT ENGINE NOSE COWL ANTI-ICE VALVE IAW DC9 AMM.
